Hiroshima Mathematical Journal

Boundary limit of discrete Dirichlet potentials

Takashi Kayano and Maretsugu Yamasaki

Full-text: Open access

Article information

Hiroshima Math. J., Volume 14, Number 2 (1984), 401-406.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 31C20: Discrete potential theory and numerical methods
Secondary: 39A12: Discrete version of topics in analysis


Kayano, Takashi; Yamasaki, Maretsugu. Boundary limit of discrete Dirichlet potentials. Hiroshima Math. J. 14 (1984), no. 2, 401--406. doi:10.32917/hmj/1206133045. https://projecteuclid.org/euclid.hmj/1206133045

Export citation


  • [1] C. R. Deeter and J. M. Gray, The discrete Green's function and the discrete kernel function, Discrete Math. 10 (1974), 29-42.
  • [2] R. J. Duffin, Discrete potential theory, Duke Math. J. 20 (1953), 233-251.
  • [3] R. J. Duffin, The extremal length of a network, J. Math. Anal. Appl. 5 (1962),200-215.
  • [4] T. Nakamura and M. Yamasaki, Generalized extremal length of an infinite network, Hiroshima Math. J. 6 (1976),95-111.
  • [5] M. Ohtsuka, Dirichlet problem, extremal length and prime ends, Van Nostrand, 1970.
  • [6] M. Yamasaki, Parabolic and hyperbolic infinite networks, Hiroshima Math. J. 7 (1977), 135-146.
  • [7] M. Yamasaki, Discrete potentials on an infinite network, Mem. Fac. Sci. Shimane Univ. 13 (1979), 31-44.